The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.01 - January (1984 vol.6)
pp: 41-45
Li-De Wu , Department of Computer Science, Fudan University, Shanghai, People's Republic of China.
ABSTRACT
A statistical model is introduced and then, based on it, a piecewise linear approximation algorithm of linear computational complexity is presented. The advantages of the algorithm are proved experimentally in small sample cases and theoretically in the large sample case. The paper is closed with a discussion on some possible extensions.
CITATION
Li-De Wu, "A Piecewise Linear Approximation Based on a Statistical Model", IEEE Transactions on Pattern Analysis & Machine Intelligence, vol.6, no. 1, pp. 41-45, January 1984, doi:10.1109/TPAMI.1984.4767473
16 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool